I have been taking Nexium 40mg for over 10 years. Should I be worried about this?
- 28 May 2010 by Steve Charleston
31 May 2010
No you don't really have to worry about it unless you are experiencing side effects. However, if your symptoms are controlled on this dose perhaps your doctor may decide to reduce your dose just as a trial. If half the dose works that'll be even better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My question is can Nexium 40 mg that is taken one time a day can this cause cramps?? My doctor put me on Nexium 40 mg capsule 12 days ago and I have ...
1 answer • 28 Feb 2010
USING BUPROPION HCL t stop smoking and CONCOR 5 MG AND OLMETEC 40MG for high blood pressure AND NEXIUM for an ulcer all together .. what can cause as ...
1 answer • 26 Sep 2010
I have been taking Nexium for several years, 40mg daily. I had spinal fusion surgery 2/8/11 and as of today my bones are not fusing as they should. ...
0 answers • 11 Jun 2011
I have been taking nexium for 9 years now. In the past couple weeks I have experienced much gastrol discomfort especially flatulence and this seems ...
2 answers • 16 Mar 2012
... years and it worked great, but it was so expensive. So, I recently started taking 2-20mg over the counter pills a day instead of the 1-40mg ...
18 answers • 10 Jul 2014